MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5693/djo.02.2022.02.002

Медицинская библиотека · Digital journal of ophthalmology : DJO · 2022

Reticular epithelial edema after penetrating keratoplasty in a patient taking netarsudil.

Jeang Lauren J, Shah Ankit S, Hammer Jon D, Tuli Sonal S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Netarsudil is a relatively new medication for the treatment of primary open-angle glaucoma and ocular hypertension. It has been associated with red eyes and burning after instillation. Reticular epitheliopathy is a relatively rare complication of netarsudil that has been described in patients with preexisting corneal edema. We report the case of a healthy 76-year-old woman who developed reticular epitheliopathy after full-thickness penetrating keratoplasty that completely resolved following discontinuation of the medication. In cases where netarsudil is initiated for treatment of glaucoma or, off-label, endothelial dysfunction, reticular epithelial edema should be considered in patients complaining of a decline in vision and severe pain.

Для цитирования: Jeang Lauren J, Shah Ankit S, Hammer Jon D, Tuli Sonal S. Reticular epithelial edema after penetrating keratoplasty in a patient taking netarsudil.. Digital journal of ophthalmology : DJO. 2022. DOI: 10.5693/djo.02.2022.02.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.